Existence and uniqueness of nonnegative solutions to the stochastic porous media equation

Barbu V, Da Prato G, Röckner M (2008)
Indiana University Mathematics Journal 57(1): 187-211.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Barbu, Viorel; Da Prato, Giuseppe; Röckner, MichaelUniBi
Abstract / Bemerkung
It is proved that the stochastic porous media equation in a bounded domain O of R-3, with multiplicative noise, with a monotone nonlinearity of polynomial growth has a unique nonnegative solution in H-1(O) (in particular is nonnegative measure-valued), provided the initial data is in H-1(O) and nonnegative.
Stichworte
porous media equation; Yosida approximation; stochastic PDEs
Erscheinungsjahr
2008
Zeitschriftentitel
Indiana University Mathematics Journal
Band
57
Ausgabe
1
Seite(n)
187-211
ISSN
0022-2518
Page URI
https://pub.uni-bielefeld.de/record/1592104

Zitieren

Barbu V, Da Prato G, Röckner M. Existence and uniqueness of nonnegative solutions to the stochastic porous media equation. Indiana University Mathematics Journal . 2008;57(1):187-211.
Barbu, V., Da Prato, G., & Röckner, M. (2008). Existence and uniqueness of nonnegative solutions to the stochastic porous media equation. Indiana University Mathematics Journal , 57(1), 187-211. doi:10.1512/iumj.2008.57.3241
Barbu, V., Da Prato, G., and Röckner, M. (2008). Existence and uniqueness of nonnegative solutions to the stochastic porous media equation. Indiana University Mathematics Journal 57, 187-211.
Barbu, V., Da Prato, G., & Röckner, M., 2008. Existence and uniqueness of nonnegative solutions to the stochastic porous media equation. Indiana University Mathematics Journal , 57(1), p 187-211.
V. Barbu, G. Da Prato, and M. Röckner, “Existence and uniqueness of nonnegative solutions to the stochastic porous media equation”, Indiana University Mathematics Journal , vol. 57, 2008, pp. 187-211.
Barbu, V., Da Prato, G., Röckner, M.: Existence and uniqueness of nonnegative solutions to the stochastic porous media equation. Indiana University Mathematics Journal . 57, 187-211 (2008).
Barbu, Viorel, Da Prato, Giuseppe, and Röckner, Michael. “Existence and uniqueness of nonnegative solutions to the stochastic porous media equation”. Indiana University Mathematics Journal 57.1 (2008): 187-211.